# SDR CA051109001

- Difficulty date: October 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,280 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A REPORT OF HIGHER THAN NORMAL TOT ON NR 2 ENGINE A POWER CHECK WAS CONDUCTED AND TROUBLESHOOTING LED TO SPLITTING THE COMPRESSOR FOR INSPECTION.  SUBSTANTIAL DAMAGE WAS FOUND ON THE 5TH AND 6TH ROW STATOR VANES AND 6TH STAGE ROTOR BLADES.  NO DAMAGE WAS EVIDENT FORWARD OF THE FIFTH COMPRESSOR STAGE.  TWO STATOR BLADES WERE MISSING LEADING THE OPERATOR TO BELIEVE THAT A BLADE SEPARATION HAD CAUSED THE DAMAGE.
